RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 795–804 (Mi de6535)  

This article is cited in 8 scientific papers (total in 8 papers)

Ordinary Differential Equations

An a priori estimate for the solution of a problem associated with a nonlocal boundary value problem of the first kind

V. A. Il'ina, E. I. Moiseevb

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Lomonosov Moscow State University

Full text: PDF file (883 kB)

English version:
Differential Equations, 1988, 24:5, 519–526

Bibliographic databases:
UDC: 517.927.2
Received: 27.11.1987

Citation: V. A. Il'in, E. I. Moiseev, “An a priori estimate for the solution of a problem associated with a nonlocal boundary value problem of the first kind”, Differ. Uravn., 24:5 (1988), 795–804; Differ. Equ., 24:5 (1988), 519–526

Citation in format AMSBIB
\Bibitem{IliMoi88}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper An a priori estimate for the solution of a problem associated with a nonlocal boundary value problem of the first kind
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 795--804
\mathnet{http://mi.mathnet.ru/de6535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951244}
\zmath{https://zbmath.org/?q=an:0641.34016}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 519--526


Linking options:
  • http://mi.mathnet.ru/eng/de6535
  • http://mi.mathnet.ru/eng/de/v24/i5/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Pod'yapol'skii, “Summability in the sense of Abel of a system of root functions of a nonlocal problem with integral conditions”, Math. Notes, 65:5 (1999), 672–675  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. T. Sil'chenko, “On an estimate for the resolvent of a second-order differential operator with irregular boundary conditions”, Russian Math. (Iz. VUZ), 44:2 (2000), 63–66  mathnet  mathscinet  zmath
    3. P. L. Gurevich, “Solvability of Nonlocal Elliptic Problems in Dihedral Angles”, Math. Notes, 72:2 (2002), 158–176  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. A. Skryabin, “Nonlocal Elliptic Problems in Dihedral Angles and Functional Differential Equations”, Journal of Mathematical Sciences, 129:5 (2005), 4227–4249  mathnet  crossref  mathscinet  zmath  elib
    5. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    6. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    7. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
    8. K. A. Darovskaya, A. L. Skubachevsky, “A spectral problem with integral conditions”, J. Math. Sci. (N. Y.), 179:3 (2011), 437–445  mathnet  crossref  zmath  elib
  • Number of views:
    This page:112
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019